MAUDE Adverse Event Report: Zimmer Biomet, Inc. ART SURFACE 20MM FEM SZ D; Prosthesis, Knee

Zimmer Biomet, Inc. ART SURFACE 20MM FEM SZ D; Prosthesis, Knee
Catalog Number 00588004020
Medical Device Problem Codes Fracture (1260); Damaged Thread (4075)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately three years and nine months post implantation due to pain caused by implant fracture.The patient experienced pain and x-rays showed metallic pieces inside.At explant, the femoral condyle hinge was found fractured in half.The rotational bolt had engaged the proximal threaded portion that articulates in the hinge.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4) d10-medical product fem size d left item# 00588001401 , lot# 65081206.G2- spain h3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
ART SURFACE 20MM FEM SZ D
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50915012
Report Number0001822565-2026-03254
Device Sequence Number5999045
Product Code JWH
UDI-Device Identifier00889024199330
UDI-Public(01)00889024199330(17)241130(10)64495367
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number00588004020
Device Lot Number64495367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight165 LB